Non-solvable groups with a large fraction of involutions
Structure theory of set addition, Astérisque no. 258  (1999), p. 241-248
@incollection{AST_1999__258__241_0,
     author = {Berkovich, Yakov},
     title = {Non-solvable groups with a large fraction of involutions},
     booktitle = {Structure theory of set addition},
     editor = {Deshouilliers Jean-Marc and Landreau Bernard and Yudin Alexander A.},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {258},
     year = {1999},
     pages = {241-248},
     zbl = {0945.20009},
     mrnumber = {1701201},
     language = {en},
     url = {http://www.numdam.org/item/AST_1999__258__241_0}
}
Berkovich, Yakov. Non-solvable groups with a large fraction of involutions, in Structure theory of set addition, Astérisque, no. 258 (1999), pp. 241-248. http://www.numdam.org/item/AST_1999__258__241_0/

[1] Berkovich Ya. G., Zhmud' E. M., Characters of finite groups, Part 1, Amer. Math. Soc., Providence, Rhode Island, 1998. | MR 1486039 | Zbl 0934.20008 | Zbl 0934.20009

[2] Blichfeldt H. F., Finite collineation groups, Chicago, 1917.

[3] Freiman G. A., On two- and three-element subsets of groups, Equat. Math., 22, 1981, 140-152. | MR 645414 | Zbl 0489.20020